# SDR COM11914

- Difficulty date: June 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- Engine: Pwa PW118
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel Heater
- Part number: 10718D
- Condition: Leaking
- Location: Rt Engine
- Part time: 9,349 hours
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RT ENGINE IS LEAKING FUEL.  REPLACED THE ENGINE FUEL HEATER.
